# SDR DXTR2025102901

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: General aviation
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 9,494 hours, 7,474 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH WHILE HANDFLYING, THERE HAD TO BE SIGNIFICANT INPUT IN AILERON TO MAINTAIN LEVEL FLIGHT. FUEL INDICATIONS OF BOTH FUEL FLOW, QUANTITY, AND BALANCE SHOWED NORMAL.   DURING INSPECTION OF WIRE HARNESS W110 FROM EFCU TO FUSELAGE PASS THROUGH FOUND CONNECTOR J0652 SEVERELY CORRODED RT FUSELAGE FR28 - 32 & BACK SHELL COMING APART AND VISIBLE CORROSION ON THE INSIDE OF CONNECTOR BACK SHELL.  ACCOMPLISHED MINOR REPAIR IAW RFTS-115386 REV. 0 DATED 25OCT25.  REMOVED AND REPLACED FUEL QUANTITY WIRE HARNESSES IAW  MM 28-41-00 AND  SWPM 20-51-00.  OPS CHECK GOOD IAW MM 28-41-00.
